On Ricci solitons in Kenmotsu manifolds with the semi-symmetric non-metric connection

Cumali Ekici, Hilal Betul Cetin

Abstract


In this paper, we study 3-dimensional Kenmotsu manifolds with the semi-symmetric non-metric connection. We obtain some results on Ricci solitons in Kenmotsu manifolds with the semi-symmetric non-metric connection satisfying the conditions $\widetilde{C}(\xi ,X).\widetilde{S}$=0$,$ $\mathnormal{\widetilde{H}\left( \xi ,X\right) .\widetilde{S}}$\textnormal{=0 }and $\widetilde{P}(\xi ,X).\widetilde{C}$=0$,$ where $\widetilde{C}$ is the quasi-conformal curvature tensor, $\widetilde{S} $ is the Ricci tensor, $\widetilde{P}$ is the projective curvature tensor and $\widetilde{H}$ is the conharmonic curvature tensor. We also show that Ricci solitons are shrinking and expanding.


Full Text: PDF

How to Cite this Article:

Cumali Ekici, Hilal Betul Cetin, On Ricci solitons in Kenmotsu manifolds with the semi-symmetric non-metric connection, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 68-83

Copyright © 2017 Cumali Ekici, Hilal Betul Cetin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.